Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How to remove black spots on face?

i have black spots on my face... how to remove them.. i have used many creams but no use...
Asked On : Thu, 6 Jan 2011
Answers:  4 Views:  2128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Dermatologist 's  Response
Hi! b.priya201,
Welcome to HealthcareMagic forum,
Priya you haven't explained how you got these marks ..are they after you had pimples or are these after any injury or freckles or moles.If they are after pimples then you can use Retino-A(.025%) at night only on the spots for couple of hours and then wash it off.Morning you should use UVAVO (SUNCREEN) full face three times a day.You should be careful using retino at night as it causes peeling of skin .If you are comfortable using it then gradually increase the time of contact to over night application.I, in my clinic do chemical peels for the same if creams doesn't work.
take care,
Answered: Thu, 6 Jan 2011
I find this answer helpful
  User's Response
hii doctor i m 21 i had a pimples on my face and i used dettol over there but after some time these area turn into black . its looking so bad .plz plz tell me any solution how to tackle this problem.
Answered: Tue, 8 Feb 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Because of detol the area has been burnt and inflamed finally turned can use tretinoin cream topically over the area at night and apply a good sunscreen in day.It should fade gradually.
take care,
Answered: Wed, 9 Feb 2011
I find this answer helpful
  User's Response

would like to know what creams are you using currently so that i can you help you in a much better way

any queries call me on 09036291674

Health and skin care consultant

Answered: Fri, 7 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor